Silvio

508d

does anyone ever feel like they get slight shortness of breath at times while they take blood pressure medicine ?

advertisement

    • Joshiejosh82

      508d

      Ooooo...if it is giving you shortness of breath, you could be experiencing the vascular edema...if it gets severe...do not hesitate to go to the hospital and talk to your doctor to possibly change you to a different med...it could be an allergy to it...hope this helps

      • Silvio

        508d

        @Joshiejosh82 I don't know man ..ithink I might be getting anxiety...cause I feel like that might be in my head...I think since I've I've diagnosed with stage 2 hypertension I've been freaking myself out ..

        • Joshiejosh82

          508d

          @Silvio well anxiety is very real...I would just keep an eye on it...try relaxing a bit....I know...it is hard when all you can do is think about it...I feel that...if it gets worse...go to the ER and see what they say

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion